MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 TITANIUM IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 TITANIUM IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0602230
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 11/2024).
 
Event or Problem Description
It was reported that during port placement, the hub of the introducer needle was allegedly broken.There was no reported patient injury.

Brand Name
TITANIUM IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11595597
Report Number3006260740-2021-01063
Device Sequence Number3511143
Product Code LJT
UDI-Device Identifier00801741025563
UDI-Public(01)00801741025563
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K050310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0602230
Device Catalogue Number0602230
Device Lot NumberREEN2287
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;